Journal Article

Estimates for absolutely summing norms of polynomials and multilinear maps

Yun sung Choi, Sung guen Kim, Yolanda MelÉndez and Andrew Tonge

in The Quarterly Journal of Mathematics

Volume 52, issue 1, pages 1-12
Published in print March 2001 | ISSN: 0033-5606
Published online March 2001 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qjmath/52.1.1

Show Summary Details

Preview

We obtain lower bounds for the usual norms and the absolutely summing norms of polynomials and multilinear mappings from lp or c0 to a Banach space.

Our estimates unify and extend the work of several previous authors who have worked with scalar‐valued mappings.

Journal Article.  0 words. 

Subjects: Pure Mathematics